# SDR 95ZZZW270

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 3210 · Main Landing Gear
- Part: Deflector
- Part number: 5937042501
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT - 210 - ON TAKEOFF, WHEN LANDING GEAR WAS RETRACTED, LT MLG RED LIGHT AND DOOR LIGHT REMAINED ILLUMINATED.  FOLLOWED FLIGHT HANDBOOK PROCEDURES AND LIGHTS REMAINED ILLUMINATED.  FOUND DEFLECTOR ASSEMBLY (P/N 5937042-501) BENT AND CONTACTING HYDRAULIC RESERVOIR.  REPLACED DEFLECTOR ASSEMBLY AND LANDING GEAR OPERATION CHECKED NORMAL.  CHECK C-1D - 1-13-94 - MCI.
